# SDR SWIA200413579

- Difficulty date: June 8, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft time: 9,027 hours, 6,974 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND 484 OUTBOARD VERTICAL SUPPORT ANGLE IS CRACKED.  ITEM FOUND AT C-CHECK.  INSTALLED SERVICEABLE REPAIR ANGLE IAW SRM 601R-53-0030 AND REO 601R-53-41-059.
